MAUDE Adverse Event Report: BIOSENSE WEBSTER INC CARTO 3; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BIOSENSE WEBSTER INC CARTO 3; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Catalog Number FG540000
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrioventricular reentrant tachycardia (avrt) and wolff-parkinson-white (wpw) ablation procedure with a carto 3.Initially, it was indicated that the electrocardiogram (ecg) signal was low and noisy, on all leads, on both carto and eprs.It was working fine at the beginning when they connected it, but the issue happened randomly just after the puncture.They tried the following troubleshooting, but nothing helped.They had to replace the bs ecg cable with the same spare cable from the same lab.They disconnected and reconnected the bs ecg cable.They checked the sticky patches on the patient and pressed them to re-apply some pressure.They restarted the piu, the workstation, the eprs and the ngen system (generator, console, monitors and pump).They disconnected all cables in the front of the patient interface unit (piu), except the bs ecg cable one and restarted the piu and reconnected the cables one by one, but the issue remained.It was noted that when the piu was turned off, the signal went back to normal, but the issue came back when they turned back on the piu.The procedure was completed with a spare bs ecg cable.There were no patient consequences.There was a ten-minute delay reported due to troubleshooting.With the initial information available, this event was assessed as non mdr reportable.However, on 03-dec-2025, additional information was received which indicated that the physician did not have any intact ecg signal available to monitor patient heart rhythm, apart from the ecg signals which came from carto bs, there were no other ecg signals.When the signal interference began, there was no catheter in the patient¿s body.The ecg cable was used about 50 times in total.So less than 100 times.The leads are a combination of black and white bases.As such, the event was re-assessed as mdr reportable with an awareness date of 03-dec-2025.
 
Additional Manufacturer Narrative
D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.E1.Initial reporter phone: (b)(6).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
CARTO 3
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER (ISRAEL) LTD.
4 hatnufah street
yokneam 20667 17
IS   2066717
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23932177
Report Number2029046-2025-04366
Device Sequence Number15814522
Product Code DQK
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K252302
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG540000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BS ECG CABLE; UNK_NGEN PUMP; UNK_NGEN RF GENERATOR
Patient SexUnknown